This forum is for questions and support regarding ovarian cancer issues, such as: Biopsy, Chemotherapy, Clinical Trials, Genetics, Hysterectomy, Immunotherapy, Ovarian Cancer Types, Radiation Therapy, Risk Factors, Screening, Staging, Surgery.
I had a D & C due to a miscarriage about a week and a half ago. I recovered really well after surgery and had very little bleeding. In the past two days, however, I have been experiencing some frustrating and troublesome symptoms. First they started with chills, nausea and abdominal pain. Then it turned into extreme bloating, diarrhea and now a tremendous amount of gas. I have been short of breath at times and so uncomfortable from the bloating. Is it possible this is related to the surgery or do you think it is just a weird stomach bug? I hate to call my doc if it is just indigestion or nothing to worry about.
you might just have a stomach bug but you should let your doctor decide that. You may also have a serious infection in the uterus that is giving you these symptoms. Please call you doctor and go in for a check now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.